Downloads: 150

Files in This Item:
File Description SizeFormat 
1995-01.pdf1.54 MBAdobe PDFView/Open
Title: On an approximation method for hyperbolic mean curvature flow (Numerical Analysis : New Developments for Elucidating Interdisciplinary Problems)
Authors: 片山, 渉  KAKEN_name
Author's alias: Ginder, Elliott
Katayama, Ayumu
Svadlenka, Karel
Issue Date: Apr-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1995
Start page: 1
End page: 8
Thesis number: KJ00010230539
URI: http://hdl.handle.net/2433/224716
Appears in Collections:1995 Numerical Analysis: New Developments for Elucidating Interdisciplinary Problems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.